# SDR UPS99229281

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1510140
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION C53-224-01.05-01, ON FLANGE OF SEAT TRACK BS 740, LBL 25, WL 208, CUT OUT DAMAGED SECTION DUE TO THE EXTENT OF CORROSION.  FABRICATED REPAIR PARTS (SEAT TRACK AND STRAPS).  ALODINE, PRIMED AND INSTALLED REPAIR PARTS PER SRM 53-10-5 AND 51-30-2.
